Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 69, NWS Green Bay, WI

September 28, 2017

NWS Green Bay, WI issued this small craft advisory at Sep 28, 2017, 10:27 AM CDT. It took effect at Sep 29, 2017, 12:50 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2017, 10:27 AM CDT (15:27 UTC)
In effect from
Sep 29, 2017, 12:50 AM CDT
Expired
Sep 30, 2017, 3:26 AM CDT
In force
27 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

832 
WHUS73 KGRB 281527
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1027 AM CDT THU SEP 28 2017

LMZ521-522-541>543-282330-
/O.NEW.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1027 AM CDT THU SEP 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 10 PM CDT FRIDAY.

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
  TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 
  KNOTS FRIDAY.

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

HYKIN
9 follow-up statements
747 
WHUS73 KGRB 282039
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
339 PM CDT THU SEP 28 2017

LMZ521-522-541>543-290445-
/O.CON.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
339 PM CDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS
  LATE TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND
  30 KNOTS FRIDAY. 

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
743 
WHUS73 KGRB 290205
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
905 PM CDT THU SEP 28 2017

LMZ521-522-541>543-291015-
/O.CON.KGRB.SC.Y.0069.170929T0900Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
905 PM CDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CDT
FRIDAY...

* WINDS...NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS 
  LATE TONIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO 
  AROUND 30 KNOTS FRIDAY. 

* WAVES...1 TO 3 FEET BUILDING TO 2 TO 4 FEET LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
393 
WHUS73 KGRB 290550
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1250 AM CDT FRI SEP 29 2017

LMZ521-522-541>543-291000-
/O.EXT.KGRB.SC.Y.0069.170929T0550Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1250 AM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS OVER 25 KNOTS 
  OVERNIGHT, VEERING NORTH 15 TO 25 KNOTS WITH GUSTS TO AROUND 30 
  KNOTS FRIDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
239 
WHUS73 KGRB 290852
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT FRI SEP 29 2017

LMZ542-543-291700-
/O.EXT.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
352 AM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM CDT SATURDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS TO 25 TO 30 KNOTS,
  VEERING NORTH BY MIDDAY. 

* WAVES...BUILDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-541-291700-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
352 AM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTHWEST 15 TO 20 KNOTS WITH GUSTS OVER 25 KNOTS,
  VEERING NORTH BY MIDDAY. 

* WAVES...BUILDING TO 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
638 
WHUS73 KGRB 291550
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1050 AM CDT FRI SEP 29 2017

LMZ521-522-541-300000-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
1050 AM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS OVER 30 KNOTS. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-300000-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1050 AM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS. 

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
466 
WHUS73 KGRB 292017
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
317 PM CDT FRI SEP 29 2017

LMZ521-522-541-300300-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
317 PM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ542-543-300430-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
317 PM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
778 
WHUS73 KGRB 300254
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
954 PM CDT FRI SEP 29 2017

LMZ521-522-541-300400-
/O.EXP.KGRB.SC.Y.0069.000000T0000Z-170930T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
954 PM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

$$

LMZ542-543-300900-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
954 PM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...NORTH 15 TO 20 KNOTS. GUSTS TO 25 KTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
515 
WHUS73 KGRB 300300 AAA
MWWGRB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 PM CDT FRI SEP 29 2017

LMZ542-543-300900-
/O.CON.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1000 PM CDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT
SATURDAY...

* WINDS...NORTH 15 TO 20 KNOTS. GUSTS TO 25 KTS.

* WAVES...3 TO 5 FEET...SUBSIDING TO 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT.  INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
860 
WHUS73 KGRB 300826
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CDT SAT SEP 30 2017

LMZ542-543-300930-
/O.CAN.KGRB.SC.Y.0069.000000T0000Z-170930T0900Z/
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
326 AM CDT SAT SEP 30 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED, SO THE SMALL CRAFT ADVISORY HAS
BEEN CANCELLED.

$$
TSK

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 6:39 AM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Sep 28, 6:39 AM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
639 AM CDT Thu Sep 28 2017

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Friday
Issued at 327 AM CDT Thu Sep 28 2017

Weak surface ridging was over the forecast area early this
morning, with patches of stratocumulus noted on satellite
and observations. A weak short-wave trof and associated
cold front were moving through northwest MN. WV imagery
indicated a much stronger short-wave trof in northern
Manitoba, and heading toward the western Great Lakes.

Isolated showers are possible today as the cold front moves
through the region, but there will be a much better chance
of showers as the more potent short-wave trof moves through
tonight. Mid-level lapse rates will be fairly steep (6.5-7.0
C/km), so isolated thunder is possible. Have increased pops to
40-50 percent over the entire CWA and added isolated thunder.
Highs today will be in the 65 to 70 range, with lows tonight
into the 40s to around 50.

On Friday morning, north-northwest winds and cool air crossing
Lake Superior will result in lake-enhanced rain showers over
north central WI. Canadian high pressure will arrive in the
afternoon, bringing an end to the showers. Below normal highs
in the middle 50s to lower 60s are anticipated.

.LONG TERM...Friday Night Through Wednesday
Issued at 327 AM CDT Thu Sep 28 2017

Model spread appears to be increasing starting Monday of next week,
as guidance is struggling with the transition to southwest flow
aloft and subsequent location of frontal boundaries.  Will continue
to use a multi-model blend for this part of the forecast.

Friday night through Saturday night...As a shortwave moves away from
the region, Canadian high pressure will be pushing in from the
north. With mostly clear conditions and light winds, temps will
likely fall into the low to mid 30s over northern WI.  Frost
therefore remains a distinct possibility north of highway 29 and
away from the Bay. With plenty of sunshine on Saturday, high temps
will be a degree or two warmer than Fridays readings.  Clouds will
be on the increase on Saturday night as warm advection ramps up over
the northern Plains. Precip chances look to remain west of the
region though, but low temps should be warmer due to a light
southeast wind and more cloud cover.

Rest of the forecast...Moisture return will continue to slowly shift
east over western Wisconsin on Sunday, but most of the day looks
dry.  A small chance of showers remains possible over the I-39/Route
51 corridor by late in the afternoon.  Better chances of showers
remain possible on Sunday night, but its becoming unclear how far
east to bring the shower chances.  The chance of showers will
continue on Monday and Monday night, though chances appear less than
they did yesterday.  The deep layer flow will turn to the southwest
on Tuesday and Wednesday.  Precip chances therefore look to shift
back towards northwest WI during this time.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 631 AM CDT Thu Sep 28 2017

A weak cold front will bring isolated showers during the day, but
showers should be more numerous when a potent short-wave trof
moves through tonight. Have added a period of showers to all of
the TAF sites. There could be isolated thunderstorms too, but
confidence is not high enough to include thunder in the TAFs at
this time. Flight conditions should be VFR through most of the
TAF period, but some MVFR ceilings may develop over north central
WI late tonight, in association with some lake effect rain showers
off Lake Superior.
&&

.MARINE...
Issued at 327 AM CDT Thu Sep 28 2017

Northwest to north winds will increase in the wake of a cold
front late tonight into Friday, with gusts to 25 to 30 kts
expected. A small craft advisory should eventually be needed
from late tonight through Friday evening.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......MPC
AVIATION.......Kieckbusch
MARINE.........Kieckbusch
Hazardous weather outlook, Sep 28, 3:29 AM CDT, 6 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
329 AM CDT Thu Sep 28 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-290830-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
329 AM CDT Thu Sep 28 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

Isolated thunderstorms are possible late this afternoon and
tonight. Severe weather is not expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Frost is likely over north-central and parts of northeast
Wisconsin west of the Bay on Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-290830-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
329 AM CDT Thu Sep 28 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gusty northwest winds could bring conditions hazardous to small
craft late tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Gusty north winds could result in hazardous conditions for small
craft on Friday and Friday evening. Conditions hazardous for
small craft are possible again during the early part of next week.

Kieckbusch/MPC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 5:32 PM CDTSpecial Weather StatementGRBOconto43 min

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.